# SDR SWAA2012112609726

- Difficulty date: November 20, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 23,380 hours, 13,771 cycles
- System (JASC): 2565 · Escape Slide
- Part: Curtain
- Part number: 63550
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE CURTAIN HANGING LOW.  REPOSITIONED SLIDE CURTAIN PER MT725-61-06 AND MM.
